It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Sleep Disorders Board Index
Pages: 1Showing 1 - 11 of 11 for long term sleep aids. (0.045 seconds)


... I'm interested in hearing what others could tell me about some sleep aids I've tried over the years, so I'm going to give my own opinions first. Feel free to give your own take. ... (2 replies)
... others don't agree. Someone on here gave a good explanation about what happens when one takes sleep aids for a long time. ... (2 replies)
I Can't Sleep!
Sep 5, 2008
... Yes, it sometimes becomes a matter of weighing the risks and going without quality sleep comes with lots of risks! I have read that people with sleep apnea should not take certain sleep medications because it may make their condition worse... ... (9 replies)

I Can't Sleep!
Sep 5, 2008
... Prescription sleep aids can actually be safer than some of the OTC remedies since they are specifically targeting sleep. ... (9 replies)
... Hi DKScully, I am new to sleeping aids so I hope I can help a little bit. ... (3 replies)
... Oh, from your first post I just assumed they were prescription. I still don't think it's a good idea though, OTC sleep aids aren't supposed to be used long term. And by using them you aren't really solving the problem, just covering it up. If this has been going on for awhile, I think it is time for a doc. ... (6 replies)
... Have you tried other, safer sleep aids such as Diphenhydramine or melatonin? ... (6 replies)
... Jr and Sr years. He went into remission. Anyway he had the same issues with his drugs.. pain, aches, and mental funk made sleeping nigh impossible. So he did sleep aids. He would use them Sunday, Monday, Tuesday, Wednesday full dosage. Thursday and Friday half dose and Saturday none. ... (11 replies)
... THat's your choice, but the long term effects could be too much to deal with when you get there....then what? ... (10 replies)
... Did your doctor recommend a sleep study? ... (9 replies)
... Hi. I have sleep problems, due almost certainly to the medications I take. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 05:51 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!